Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 341–351 (Mi mz4250)  

This article is cited in 2 scientific papers (total in 2 papers)

Distortion theorem in the theory of conformal mappings

V. N. Dubinin


Full text: PDF file (724 kB)

English version:
Mathematical Notes, 1988, 44:3, 668–674

Bibliographic databases:

UDC: 517.54
Received: 26.08.1986

Citation: V. N. Dubinin, “Distortion theorem in the theory of conformal mappings”, Mat. Zametki, 44:3 (1988), 341–351; Math. Notes, 44:3 (1988), 668–674

Citation in format AMSBIB
\Bibitem{Dub88}
\by V.~N.~Dubinin
\paper Distortion theorem in the theory of conformal mappings
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 341--351
\mathnet{http://mi.mathnet.ru/mz4250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972196}
\zmath{https://zbmath.org/?q=an:0667.30005|0651.30007}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 668--674
\crossref{https://doi.org/10.1007/BF01159127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4250
  • http://mi.mathnet.ru/eng/mz/v44/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, “Symmetrization in the geometric theory of functions of a complex variable”, Russian Math. Surveys, 49:1 (1994), 1–79  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Dubinin, “Geometric versions of Schwarz lemma and symmetrization”, J. Math. Sci. (N. Y.), 178:2 (2011), 150–157  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:88
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021